# SDR ASAA2016020315237

- Difficulty date: February 3, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 22,949 hours, 6,920 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 3250350030
- Condition: Loose
- Location: Engine Harness
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HISTORY OF FAULT CODE 75-10581, TBV DEMAND AND POSITION SIGNAL DISAGREE.  ACFT GROUNDED.  ACCOMPLISHED ELECTRIC ENGINE CONTROL TEST AND ACTUATORS TEST ON NR 1 ENGINE REF AMM 71-00-00-700-807-F00, NO FAULTS LOGGED.  ACCOMPLISHED FIM 75-23, TASK 801, ALL RESISTANCE CHECKS ARE WITHIN LIMITS.  FOUND J6 CONNECTOR ON THE ELECTRONIC ENGINE CONTROL IS VERY LOOSE.  RECONNECTED ALL CONNECTOR REF FIM 75-23, TASK 801.  
ACCOMPLISHED ACTUATORS TEST AND ELECTRONIC ENGINE CONTROL BITE TEST REF AMM 71-00-00-700-807-F00.  NO FAULTS LOGGED.
